MathSciNet Relay Station
MathSciNet bibliographic data
MR181057 (31 #5286) 62.40
James, Alan T. Distributions of matrix variates and latent roots derived from normal samples. Ann. Math. Statist. 35 1964 475–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement